Invertibility of parabolic pseudodifferential operators with rapidly increasing symbols

Ya Lutsky, V. S. Rabinovich

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We consider pseudodifferential operators with rapidly increasing double symbols analytic with respect to the variable dual to the time on the lower complex half-plane. We construct invertibility theory for these operators in weighted Sobolev spaces with weights related to growths of symbols and give applications to heat equations with potentials of power, exponential, and superexponential growths. © 2008 Pleiades Publishing, Ltd.
Original languageAmerican English
Pages (from-to)267-279
Number of pages239
JournalRussian Journal of Mathematical Physics
DOIs
StatePublished - 1 Jun 2008

Fingerprint

Parabolic Operator
Invertibility
Pseudodifferential Operators
Sobolev space
operators
Sobolev spaces
half planes
Weighted Sobolev Spaces
Half-plane
Heat Equation
Mathematical operators
thermodynamics
Operator
Hot Temperature
Pleiades

Cite this

@article{721a5919c11746deadbaf4ac7574ff8b,
title = "Invertibility of parabolic pseudodifferential operators with rapidly increasing symbols",
abstract = "We consider pseudodifferential operators with rapidly increasing double symbols analytic with respect to the variable dual to the time on the lower complex half-plane. We construct invertibility theory for these operators in weighted Sobolev spaces with weights related to growths of symbols and give applications to heat equations with potentials of power, exponential, and superexponential growths. {\circledC} 2008 Pleiades Publishing, Ltd.",
author = "Ya Lutsky and Rabinovich, {V. S.}",
year = "2008",
month = "6",
day = "1",
doi = "10.1134/S1061920808020106",
language = "American English",
pages = "267--279",
journal = "Russian Journal of Mathematical Physics",
issn = "1061-9208",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Invertibility of parabolic pseudodifferential operators with rapidly increasing symbols. / Lutsky, Ya; Rabinovich, V. S.

In: Russian Journal of Mathematical Physics, 01.06.2008, p. 267-279.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Invertibility of parabolic pseudodifferential operators with rapidly increasing symbols

AU - Lutsky, Ya

AU - Rabinovich, V. S.

PY - 2008/6/1

Y1 - 2008/6/1

N2 - We consider pseudodifferential operators with rapidly increasing double symbols analytic with respect to the variable dual to the time on the lower complex half-plane. We construct invertibility theory for these operators in weighted Sobolev spaces with weights related to growths of symbols and give applications to heat equations with potentials of power, exponential, and superexponential growths. © 2008 Pleiades Publishing, Ltd.

AB - We consider pseudodifferential operators with rapidly increasing double symbols analytic with respect to the variable dual to the time on the lower complex half-plane. We construct invertibility theory for these operators in weighted Sobolev spaces with weights related to growths of symbols and give applications to heat equations with potentials of power, exponential, and superexponential growths. © 2008 Pleiades Publishing, Ltd.

UR - https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=45149096513&origin=inward

UR - https://www.scopus.com/inward/citedby.uri?partnerID=HzOxMe3b&scp=45149096513&origin=inward

U2 - 10.1134/S1061920808020106

DO - 10.1134/S1061920808020106

M3 - Article

SP - 267

EP - 279

JO - Russian Journal of Mathematical Physics

JF - Russian Journal of Mathematical Physics

SN - 1061-9208

ER -